h_kaishi
Online edition:ISSN 2758-089X

t_toukou

Interstitial lung disease after re-administration of gefitinib in a responder with no adverse effects during the first administration: a case report

 Gefitinib-related interstitial lung disease (ILD) has been reported as a serious adverse effect, associated with a high mortality. Recently, it was reported that gefitinib may be effective again following re-administration in cases with a previous history of response to gefitinib. However, there have been no reports on the safety of re-administration of gefitinib. We report the case of a patient who developed ILD after being restarted on gefitinib, having shown complete response, with no serious adverse effects, during/after the first administration. Readministration of gefitinib should be considered cautiously, even if the previous administration was associated with no side effects. (Accepted on June 23, 2011)

著者名
Shimizu K, et al.
37
3
125-128
DOI
10.11482/2011/KMJ37-3.125-128.2011.pdf

b_download